# SDR IPXA2015102695219

- Difficulty date: October 24, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,236 hours, 6,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Panel
- Part number: A25576375000000
- Condition: Dented
- Location: Bulk Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, 2C SIDEWALL PANEL 161CW HAS SEVERAL DENTS.  REPAIRED PANEL 161CW IAW SRM 51-77-10, SRM 51-77-11.
